MAUDE Adverse Event Report: MMJ SA DE CV (USD) PEDIATRIC TRACHEOSTOMY TUBE CUFFLESS (PED); TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) PEDIATRIC TRACHEOSTOMY TUBE CUFFLESS (PED); TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 5.5PED
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/13/2017
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that the cannula fixing loop broke.There was no patient involvement.

Brand Name
PEDIATRIC TRACHEOSTOMY TUBE CUFFLESS (PED)
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez,mex 32590
MX  32590
MDR Report Key6770025
Report Number2936999-2017-05382
Device Sequence Number816854
Product Code JOH
UDI-Device Identifier30884522026745
UDI-Public30884522026745
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K945513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/29/2021
Device Model Number5.5PED
Device Catalogue Number5.5PED
Device Lot Number16C0861JZX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2017
Initial Report FDA Received Date08/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1